Thread: Sustanon Mistake on TRT
02-16-2010, 10:50 PM #1
Sustanon Mistake on TRT
First let me start by saying, I do know the difference between Test E and Sustanon . I'm 48 now and over the years depending on cycle and purpose I've used both and had great results with each.
3 months ago I restarted trt using 100 mg test e every 5 days and was off to a great start, I haven't had my blood rechecked yet but started feeling some of the benefits after a few weeks.
Now the mistake. I have a drawer that contains misc. gear. I thought that I had everything marked and seperated properly, but even with my glasses on its hard to read the small writing on the iranian amps. I just discovered that at least my last 4 shots have been with sustanon not test e. I felt some ups and downs these last few days but was attributing it to stress.
I plan on getting my blood checked as soon as I finish my next business trip, I'm sure test is elevated, but even so my thought would be to continue with test e since I plan on being on trt this time for good.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)